# SDR AALA200801692

- Difficulty date: June 24, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 28,024 hours
- Engine: Pwa JT8D219
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 320115C
- Condition: Malfunctioned
- Location: Nr 1 Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T1776/24JUN.  CREW REPORTED NR ONE ENGINE START VALVE INDICATION AFTER TAKEOFF.  CREW SHUT DOWN ENGINE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME EIGHT MINUTES.  FOUND OUTBOARD ANTI ICE VALVE NOT CLOSING COMPLETELY.  REPLACED OUTBOARD ANTI ICE VALVE ON NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
